# SDR S84A008

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901PG
- Make and model: Boeing 727260
- Aircraft serial: 21978
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 106131713
- Condition: Failed
- Location: Te Flap
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, SPLIT FLAP BETWEEN INBOARD AND OUTBOARD 0 DEGREES THROUGH 15 DEGREES.  ADJUSTED LEFT OUTBOARD FLAP POSITION TRANSMITTER.  OPS CHECK GOOD IAW MM 27-52-13.  (M)
